Question about excessive sweating at night and possible connection to pill?
- 30 Jul 2011 by jason95821
- 1 Aug 2011
- hyperhidrosis, cramp
lately i have been having trouble health wise
with sweating bad at night time
dizzyness when i lay down
and stomach cramps and having to stick near the toliet most of the day
and short term memory issues more or less than normal
i currently only take triazolam for sleeping witch works great
any ideas if this pill is the cuase of those syptoms or some
i no dizzyness is and slug like movements
It could be one of its side effects, if you feel that its too uncomfortable, please seek advice from your doc to adjust or change the med which is more comfortable & suits your system.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jan 2010 • 1 answer
Posted 20 Jul 2010 • 1 answer
Posted 27 Jul 2010 • 3 answers
Posted 14 Nov 2013 • 4 answers
Posted 18 Dec 2015 • 2 answers